# SDR UALA2012013000603

- Difficulty date: January 27, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 82,558 hours, 13,260 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 6228849001
- Part serial: 71
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO COMM DISPLAYED ON ACARS DISPLAY UNIT OVER OCEAN.  ACARS SENDS OK IN VHF RANGE.  CREW COMMENTS: SATCOM CONSTANTLY REQUESTING LOGON.  SAMC TEXT: MAINTENANCE REPORT SATCOM SYSTEM INOP HIGH & LOW GAIN.  AFTER SAT AND ACARS SYSTEM RESET IDU SHOWS SATCOM ALWAYS IN SEARCH MODE WITH NO COMM DISPLAY.  DEFERRED SATCOM AND PULLED CB HFSAT SATCOM AND SATCOM HG.  REPLACED BOTH RADIO FREQ UNIT AND ALSO SATCOM DATA UNIT.
